Exponential stability of hybrid switched nonlinear singular systems with time-varying delay

Iman Zamani, Masoud Shafiee, Asier Ibeas

Producció científica: Contribució a una revistaArticleRecercaAvaluat per experts

62 Cites (Scopus)

Resum

We address exponential stability of switched nonlinear singular systems with time-delay in which delay is time varying and presents in the states. For switched nonlinear singular time-delay systems with average dwell-time switching signals, we provide sufficient conditions, in terms of linear matrix inequalities (LMIs) to guarantee the exponential stability of such systems. By using Lyapunov-like Krasovskii approach, the relationship between the average dwell-time of the switched nonlinear singular time-delay system and the exponential decay rate of differential and algebraic states is given. A numerical example is also included to illustrate the effectiveness of the results proposed in this paper. © 2012 The Franklin Institute. Published by Elsevier Ltd. All rights reserved.
Idioma originalEnglish
Pàgines (de-a)171-193
RevistaJournal of the Franklin Institute
Volum350
DOIs
Estat de la publicacióPublicada - 1 de febr. 2013

Fingerprint

Navegar pels temes de recerca de 'Exponential stability of hybrid switched nonlinear singular systems with time-varying delay'. Junts formen un fingerprint únic.

Com citar-ho